Sur les courbes sans noeuds
Eilenberg, Samuel
Fundamenta Mathematicae, Tome 28 (1937), p. 233-242 / Harvested from The Polish Digital Mathematics Library
Publié le : 1937-01-01
EUDML-ID : urn:eudml:doc:212904
@article{bwmeta1.element.bwnjournal-article-fmv28i1p26bwm,
     author = {Samuel Eilenberg},
     title = {Sur les courbes sans noeuds},
     journal = {Fundamenta Mathematicae},
     volume = {28},
     year = {1937},
     pages = {233-242},
     zbl = {63.1160.05},
     language = {fra},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv28i1p26bwm}
}
Eilenberg, Samuel. Sur les courbes sans noeuds. Fundamenta Mathematicae, Tome 28 (1937) pp. 233-242. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv28i1p26bwm/